Alert archive / Utah / Flash Flood Watches in 2016

Flash Flood Watch 5, NWS Salt Lake City, UT

August 4, 2016

NWS Salt Lake City, UT issued this flash flood watch at Aug 4, 2016, 2:45 AM MDT. It took effect at Aug 4, 2016, 12:00 PM MDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Aug 4, 2016, 2:45 AM MDT (08:45 UTC)
In effect from
Aug 4, 2016, 12:00 PM MDT
Expired
Aug 5, 2016, 10:00 PM MDT
In force
34 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

The text

As transmitted.

854 
WGUS65 KSLC 040845
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
245 AM MDT THU AUG 4 2016

UTZ013-016-019>021-518-042200-
/O.NEW.KSLC.FF.A.0005.160804T1800Z-160805T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN RAFAEL SWELL-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...BEAVER...
CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG...
LOA...PANGUITCH...BRYCE CANYON
245 AM MDT THU AUG 4 2016

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR SOUTHERN UTAH...SOUTH OF INTERSTATE 70 AND
  WEST OF LAKE POWELL...INCLUDING ZION NATIONAL PARK...CAPITOL
  REEF NATIONAL PARK...AND GLEN CANYON RECREATION AREA.

* FROM NOON MDT TODAY THROUGH THIS EVENING

* ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS FORECAST FOR
  SOUTHERN UTAH TODAY.

* AREAS AT HIGHER RISK OF FLASH FLOODING INCLUDE SLOT
  CANYONS...NORMALLY DRY WASHES...AND SMALL STREAMS. THESE AREAS
  SHOULD BE AVOIDED TODAY AND TONIGHT. FLOODING OF URBAN AREAS
  WITH POOR DRAINAGE AND BASEMENTS IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
5 follow-up statements
768 
WGUS65 KSLC 042134
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
334 PM MDT THU AUG 4 2016

UTZ013-020-021-051200-
/O.EXT.KSLC.FF.A.0005.000000T0000Z-160806T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
334 PM MDT THU AUG 4 2016

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF CENTRAL UTAH AND SOUTHEASTERN UTAH...INCLUDING THE
  FOLLOWING AREAS...THE SAN RAFAEL SWELL...GLEN CANYON RECREATION
  AREA AND SOUTH CENTRAL UTAH.

* THROUGH FRIDAY EVENING

* SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS
  EVENING THEN DECREASE IN COVERAGE AND INTENSITY OVERNIGHT.
  SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN FRIDAY
  AFTERNOON INTO FRIDAY EVENING.

* AREAS AT HIGHER RISK OF FLASH FLOODING INCLUDE SLOT CANYONS...
  NORMALLY DRY WASHES...AND SMALL STREAMS. THESE AREAS SHOULD BE
  AVOIDED TODAY AND FRIDAY. FLOODING OF URBAN AREAS WITH POOR
  DRAINAGE AND BASEMENTS IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

UTZ016-019-518-050400-
/O.CON.KSLC.FF.A.0005.000000T0000Z-160805T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD...
ST GEORGE...LOA...PANGUITCH...BRYCE CANYON
334 PM MDT THU AUG 4 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHERN UTAH...INCLUDING THE SOUTHERN
  MOUNTAINS...SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL
  PARK.

* UNTIL 10 PM MDT THIS EVENING

* SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS
  EVENING.

* AREAS AT HIGHER RISK OF FLASH FLOODING INCLUDE SLOT CANYONS...
  NORMALLY DRY WASHES...AND SMALL STREAMS. THESE AREAS SHOULD BE 
  AVOIDED TODAY AND TONIGHT. FLOODING OF URBAN AREAS WITH POOR 
  DRAINAGE AND BASEMENTS IS ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
077 
WGUS65 KSLC 050400
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1000 PM MDT THU AUG 4 2016

UTZ016-019-518-050500-
/O.EXP.KSLC.FF.A.0005.000000T0000Z-160805T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD...
ST GEORGE...LOA...PANGUITCH...BRYCE CANYON
1000 PM MDT THU AUG 4 2016

...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM MDT THIS EVENING...

THE FLASH FLOOD WATCH FOR THE SOUTHERN MOUNTAINS AND SOUTHWEST
UTAH WILL EXPIRE AT 10 PM MDT THIS EVENING. SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TONIGHT AND
FRIDAY...BUT WIDESPREAD FLASH FLOODING IS NOT CURRENTLY EXPECTED
IN THESE AREAS. NOTE THAT THE FLASH FLOOD WATCH FOR PORTIONS OF
SOUTH CENTRAL AND SOUTHEAST UTAH CONTINUES THROUGH FRIDAY EVENING.

$$

UTZ013-020-021-051200-
/O.CON.KSLC.FF.A.0005.000000T0000Z-160806T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
1000 PM MDT THU AUG 4 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL UTAH...SAN RAFAEL SWELL. IN 
  SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL AND 
  SOUTH CENTRAL UTAH.

* THROUGH FRIDAY EVENING

* SCATTERED SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE
  AND INTENSITY OVERNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS
  WILL DEVELOP AGAIN FRIDAY AFTERNOON INTO FRIDAY EVENING.

* AREAS AT HIGHER RISK OF FLASH FLOODING INCLUDE SLOT CANYONS... 
  NORMALLY DRY WASHES...AND SMALL STREAMS. THESE AREAS SHOULD BE 
  AVOIDED TODAY AND FRIDAY. FLOODING OF URBAN AREAS WITH POOR 
  DRAINAGE AND BASEMENTS IS ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
108 
WGUS65 KSLC 050847
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
247 AM MDT FRI AUG 5 2016

UTZ013-020-021-052200-
/O.CON.KSLC.FF.A.0005.000000T0000Z-160806T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
247 AM MDT FRI AUG 5 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHERN UTAH...INCLUDING CAPITOL REEF NATIONAL
  PARK...SAN RAFAEL SWELL...GLEN CANYON RECREATION AREA/LAKE
  POWELL AND SOUTH CENTRAL UTAH.

* THROUGH THIS EVENING

* SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS
  AFTERNOON INTO THIS EVENING.

* AREAS AT HIGHER RISK OF FLASH FLOODING INCLUDE SLOT CANYONS...
  NORMALLY DRY WASHES...AND SMALL STREAMS. THESE AREAS SHOULD BE
  AVOIDED TODAY. FLOODING OF URBAN AREAS WITH POOR DRAINAGE AND
  BASEMENTS IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
479 
WGUS65 KSLC 052049
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
249 PM MDT FRI AUG 5 2016

UTZ013-020-021-060400-
/O.CON.KSLC.FF.A.0005.000000T0000Z-160806T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
249 PM MDT FRI AUG 5 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL AND SOUTHERN UTAH...INCLUDING THE FOLLOWING
  AREAS...THE SAN RAFAEL SWELL...GLEN CANYON RECREATION AREA/LAKE
  POWELL AND SOUTH CENTRAL UTAH.

* UNTIL 10 PM MDT THIS EVENING

* SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS
  EVENING.

* AREAS AT HIGHER RISK OF FLASH FLOODING INCLUDE SLOT CANYONS... 
  NORMALLY DRY WASHES...AND SMALL STREAMS. THESE AREAS SHOULD BE 
  AVOIDED TODAY. FLOODING OF URBAN AREAS WITH POOR DRAINAGE AND 
  BASEMENTS IS ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
590 
WGUS65 KSLC 060420
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1020 PM MDT FRI AUG 5 2016

UTZ013-020-021-060530-
/O.EXP.KSLC.FF.A.0005.000000T0000Z-160806T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
1020 PM MDT FRI AUG 5 2016

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND SOUTHERN
UTAH HAS EXPIRED. ISOLATED STORMS WILL CONTINUE TO BE POSSIBLE
THROUGH THE OVERNIGHT HOURS...BUT WIDESPREAD FLASH FLOODING IS NOT
EXPECTED.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Aug 4, 2:45 AM MDT, 0 minutes earlier.

Area forecast discussion, Aug 4, 2:45 AM MDT, 0 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
245 AM MDT THU AUG 4 2016

.SYNOPSIS...Moisture pooled across southern and central Utah will
move north and replace the dry air across northern Utah by
Friday. Showers and thunderstorms will increase in areal coverage
across the area heading into the upcoming weekend.

&&

.SHORT TERM (THROUGH 00Z SUNDAY)...
Water vapor loop shows ridging over the southwest CONUS with a
weak closed low approaching northern California. MDCARS wind
observations show a 75-105kt westerly jet over the northern
Rockies. GOES/HRRR/00Z KSLC RAOB indicate the precipitable water
value ranges from 0.05"-0.15" northern mountains to 1.25"-1.85"
southern valleys.

Flash Flood Watch in effect for southern Utah Noon-10pm.

Factors that favor heavy precipitation include LCL around 5kft, warm
cloud layer of 5-9kft, surface dewpoints 55-65F and very slow storm
motions along with 700-500mb lapse rates around 7C/KM.

Things that are still in question include morning cloudiness north
of a nearly stationary wave over northern Arizona, and its potential
impact for deeper storm development across southern Utah this
afternoon.

Otherwise up north stable conditions will support a nice day.

Moisture will be drawn northward along the Nevada border tonight,
then spreading across the rest of the area late Friday into
Saturday. This will gradually increase instability as a wave ejects
ahead of the approaching closed low feature.

Drying will occur especially western Utah Saturday as a gusty
southwest flow develops.

.LONG TERM (AFTER 00Z SUNDAY)...
An upper level low off the Washington Coast will be nearly
stationary to start the long term portion of the forecast period.
A shortwave ejecting out ahead of this upper level low will bring
one last round of moisture to the eastern portions of the state
Sunday afternoon. By early Monday, the upper level low will begin
to eject across the Pacific Northwest. This will result in a dry
southwesterly flow across Utah and an end to the precipitation for
most locations outside of favored areas like the western Uintas
and Boulder Mountain.

It should be noted that the EC hangs on to the remnant moisture
across eastern Utah a bit longer. Otherwise...dry conditions remain
in place for the remainder of the forecast period.

&&

.AVIATION...
Northerly winds will continue at the SLC terminal through the
day. There is a 40 percent chance winds will be light and variable
for a time between 10Z-14Z. If this occurs, northerly winds are
expected to pick up again after 14Z.

&&

.FIRE WEATHER...
Yesterday's ERC values were above the 90th percentile for many
stations across northern Utah, while most stations across southern
Utah have dropped below the 50th percentile.

Stable and dry across the north today, while heavy thunderstorms are
expected across southern Utah. Tomorrow should see additional cloud
cover develop across the north as moisture develops northward. West
Central Utah and the Nevada border region of northwest Utah could
see dry lightning Friday.

Saturday is a transition day as strong drying becomes evident across
western Utah on a gusty southwest flow. Critical fire weather
conditions possible due to a combination of dry lightning northwest
Utah, and Winds/RH west central Utah.

Critical fire weather concerns become more widespread Sunday into
next week as single digit RH values may develop on gusty
southwest flow.

&&

.SLC Watches/Warnings/Advisories...
UT...Flash Flood Watch from noon MDT today through this evening for
     UTZ013-016-019>021-518.

WY...None.
&&

SHORT TERM/FIRE WEATHER...Rogowski
LONG TERM/AVIATION...Kruse

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 4, 2:45 AM MDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
245 AM MDT THU AUG 4 2016

UTZ001>016-019>021-517-518-WYZ021-051300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
245 AM MDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY THROUGH TONIGHT

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS SOUTHERN UTAH AGAIN
TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS WEST
CENTRAL AND NORTHWEST UTAH FRIDAY AND SATURDAY DUE TO DRY
LIGHTNING AND GUSTY WINDS.

CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY SUNDAY INTO NEXT WEEK
DUE TO THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY ACROSS MUCH
OF UTAH WHERE FUELS ARE CRITICALLY DRY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:54 PM MDTFire Weather WatchSLCBox Elder, Cache, Davis, Juab, Millard, Morgan and 8 more12 hr
Aug 4, 3:48 PM MDTFlash Flood WarningSLCGarfield, Kane6 hr

Nearby

Flash Flood Watches in Utah, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.